# SDR DALA2025102207732

- Difficulty date: October 20, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 120,021 hours, 17,946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY DOOR L1, EXTERIOR HANDLE MECHANISM PAWL HAS WEAR DAMAGE.   REMOVED AND REPLACED PASSENGER ENTRY DOOR L1 EXTERIOR HANDLE MECHANISM PAWL IAW B767 AMM 52-11-26-004-001 AND IAW B767 AMM 52 -11-26-404-003 OPS CHECK GOOD (1262186)
